# SDR DALA2017122208808

- Difficulty date: December 21, 2017
- Submitted: December 22, 2017
- Operation: Air carrier
- Aircraft: N924DL
- Make and model: Doug MD-88
- Aircraft serial: 49711
- Aircraft time: 74,998 hours, 56,732 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME AT BS 294 BETWEEN LONGERONS 18R AND 24R DAMAGED.  REMOVED DAMAGE FRAME 294 BETWEEN STR 18R AND 24R CUT LINE BETWEEN STR 25R AND24R. FABRICATED REPAIR PARTS FOR SPLICE REPAIR.  COMPLETED SPLICE REPAIR IAW SRM 53-03.
